# SDR ABXA20120302305

- Difficulty date: March 2, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 54,284 hours, 39,581 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T30016
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 681-685 S7L CRACKED (UPPER LEG HAS 2 SMALL CRACKS ALSO).  SPLICED IN NEW SECTION OF S7L FROM STA 680-712 IAW REA B653-59691-MR, ACFT WAS GROUNDED.
